# SDR UPS06847707

- Difficulty date: August 16, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - HYDRAULIC SYSTEM QUANTITY LOSS.  NO HYD BRAKE PRESSURE. AIR BRAKES STOPPED A/C. NR 1 & 2 T/R STOWED NR 3 & 4 WOULD NOT STOW. CHECKED ENGINE 2 & 3 EDP'S CASE DRAIN FILTER CHIP DETECTORS-NO DEBRIS FOUND. R&R  RT HYD POWER MANIFOLD PER MM 29-10-20-02. OPS/LEAK CK GOOD PER MM 29-10-20. INSTALLED NEW BRAKE CTRL VLV ASSY PER MM 32-42-02-2. OPS/LK CK GOOD PER MM 32-42-02.
